CSN Login
Members Online: 4

Easy, peasy. . .

KTeacher
Posts: 876
Joined: Jan 2011

After IMRT, Cyberknife was easy, peasy.  5 days, 40 minutes each time, much quieter.  Meds administered after--steroid and anti-nausea.  Saturday was good, I had a pedi with my sister!  Sunday was not so good, headache, pain. . .  I know that I will have it tomorrow or Thursday because of the steroid.  Shouldn't have sores in my mouth, shouldn't have burnt skin.  Do have a little pain in throat and right side of neck, those beams needed to come out somewhere!  I tried to keep up on my husband's Kindle but it is not user friendly with me.

phrannie51's picture
phrannie51
Posts: 3601
Joined: Mar 2012

...and how interesting about the Cyberknife.....you and Candi are the high tech girls here when it comes to rads.  Sorry you don't feel totally good....but I know it's way better than 7 weeks of IMRT....so I'll bet there's still a skip in your step even with a headache.

p

TracyLynn72's picture
TracyLynn72
Posts: 637
Joined: May 2013

that you've had a headache and pain, but I'm so happy it was much easier on you! My Kindle isn't user friendly with me, either :)  Glad to hear from you!!

luv4lacrosse's picture
luv4lacrosse
Posts: 1369
Joined: Jul 2010

Sound a Lot better vs IMRT. Way to be strong, and an inspiration to us all.

Mike

CivilMatt's picture
CivilMatt
Posts: 2809
Joined: May 2012

Bev,

Thanks for the schooling on the Cyberknife teach, I’ll consider that something learned today.

Was the pedi something I should have done with rads, because I did not know and I do have a sis (or three).

I am glad the treatment wasn’t too stressful and that the duration is so quick. Keep on getting better and may your headache go away.

Matt

KTeacher
Posts: 876
Joined: Jan 2011

Yes Matt, your sister's would love to have a pedi with you!  It's a pedicure, but I think that you know that.  Since my eye surgery last November I don't trust my one eye vision to trim those tootsies, so I do like to go for a pedicure once in awhile.

Headache is less than what I was dealing with for the last few months.  Nerve pain on cheek is also less daily, will start cutting back on meds. slowly.

debbiejeanne's picture
debbiejeanne
Posts: 2233
Joined: Jan 2010

bev, glad tx is over and that it wasn't too rough.  happy that the pain is less than what it has been and praying for it to b completely gone.  pedis r nice.  u deserve one.  they help relax u 4 a while  Laughing  so enjoy them.  hope u r feeling better real soon!

dj

katenorwood
Posts: 1808
Joined: May 2012

Did they give you anything to help with those headaches ?  Those steroids are rough on a body.  I will be following your post with much interest, as Candi's.....thank you for sharing your experiences through out.  Many hugs sent your direction !  Katie  

Grandmax4's picture
Grandmax4
Posts: 577
Joined: Dec 2011

an inspiration to me, if anyone deserves less pain, it's you...praying that your headache and the pain in your cheek disappear forever..here's to health

hwt's picture
hwt
Posts: 1824
Joined: Jun 2012

Glad to hear from you. I have been thinking of you and hoping it was going to go as easy as mine did. I think today is 3 weeks out for me, I lose track of time. I didn't get any meds with mine, no steroids no anti-nausea. I didn't experience any nausea. Was back to work immediately. The very slight sore throat on one side is gone, no signs of burning on neck. MMW helped me through a couple of days with some burning sensation but otherwise no side effects.  I know this is only for isolated tumors at this time but pray it will lead to an easier replacement for IMRT. 

God Bless!

jim and i's picture
jim and i
Posts: 1561
Joined: May 2011

Praying all goes well.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network